# SDR AWXA200600797

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 18,633 hours, 6,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 837 - DURING CLIMB-OUT CREW RECEIVED NR 1 PACK FAULT WITH THE NR 2 PACK BEING DEFERRED.  CREW CYCLED THE NR 1 PACK SWITCH TWICE WITH NO HELP.  CREW DECIDED TO RETURN TO LAS.  REPORTED THAT ON DOWN WIND, TIRED THE NR 1 PACK AGAIN AND IT WORKED.  AIRCRAFT LANDED IN LAS WITHOUT FURTHER EVENT.  MAINTENANCE OPS CHECKED THE NR 1 PACK, OPERATIONAL CHECKS WERE GOOD ON THE NR 1 PACK WITH NO FAULTS BEING FOUND.  THERE WAS NO PREVIOUS HISTORY ON THIS PACK.  MAINTENANCE CLEARED THE DEFERRAL ON THE NR 2 PACK BY REPLACING THE BYPASS VALVE IAW AIRBUS 319 AMM 21-61-53-400-001.  OPS CHECK WAS GOOD.
